# SDR 4DPA2021110200002

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N256JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- Aircraft time: 25,824 hours, 23,883 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: 7455501
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE: LANDING GEAR LEVER DISAGREE MESSAGE AFTER TAKEOFF AND LANDING GEAR WOULDN'T RETRACT. EMERGENCY DECLARED BY BUR TOWER AIRCRAFT RETURNED TO BURBANK WITHOUT FURTHER INCIDENT. CORR ACTION: FERRIED TO LAS; LAS MX TEAM DUPLICATED DISCREPANCY AFTER JACKING/SWINGING GEAR.  REPLACED LDG GEAR HANDLE, ALL OP CHECKS GOOD.
